# SDR UALA2012110906453

- Difficulty date: November 8, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 41,004 hours, 17,335 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DOES NOT TAXI WITHOUT EXCESSIVE EPR.  SUSPECT DRAGGING BRAKES.  PROG TEXT:  - ITEM ROLLED FORWARD.  MAINT TEXT: LEFT BRAKES 100 DEG HOTTER THAN RIGHT.  CREW TAPPED LEFT BRAKE PEDAL AND AIRCRAFT ROLLED NORMAL.  ACCOMPLISHED PARKING BRAKE CHECK PER TSM.  ALL OPERATION NORMAL.
